# SDR FDEA201004241352

- Difficulty date: April 24, 2010
- Submitted: April 29, 2010
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- Aircraft time: 43,547 hours, 29,672 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65163401
- Condition: Corroded
- Location: Bs 990 S29-30l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE AT BS 990 BETWEEN STRINGER 30 AND 29L. CUT OUT DAMAGED AREA DIMENSIONS 4 1/4" X 1 3/4" ON FRAME SHEAR TIE IAW SRM 53-10-4 FIG. 13, REV 102. FABRICATED REPAIR DOUBLER USING 7075 T-6 .071" DIM 3 1/4" X 6 1/2" IAW SRM 53-10-4 FIG 13 AND 53-10-2 FIG 5. INSTALLED REPAIR PARTS IAW SRM 51-30-2 AND 53-10-4 FIG. 13.
